| Model Number |
0158 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
Asystole (4442)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noise oversensing on the right ventricular (rv) lead channel, which caused pacing inhibition with five seconds of asystole.An in-office evaluation was performed in which myopotential noise could be observed, however the oversensing was not reproduced.Technical services (ts) was consulted and possible causes for the noise were discussed.Ts advised on further evaluation of the lead.This system remains in service.No adverse patient effects were reported.